×

zbMATH — the first resource for mathematics

On spectral resolution of free topological groups. (English. Russian original) Zbl 0546.22002
Russ. Math. Surv. 39, No. 2, 205-206 (1984); translation from Usp. Mat. Nauk 39, No. 2(236), 191-192 (1984).
A condition on a Tikhonov space X is found for the representation of the Markov free topological group F(X) as a special inverse limit. Corollary: if Y is a closed subspace of a 0-dimensional metric space X, then the canonical embedding F(Y)\(\to F(X)\) is a homeomorphism.
Reviewer: Y.N.Mukhin

MSC:
22A05 Structure of general topological groups
54B35 Spectra in general topology
PDF BibTeX XML Cite
Full Text: DOI